# SDR SWAA2016071853900

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 5,635 hours, 2,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200048901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT THRESHOLD LIGHT INOPERATIVE.  R & R LENS ASSEMBLY IAW SIP.
